# SDR UPS05245434

- Difficulty date: August 19, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STIFFENER CORRODED IN CABIN AT BS 870 FWD SIDE, RBL 19.  REPLACEMENT STIFFENER FABRICATE IAW SRM 51-20-10 AND DRAWING 65-23114.  STIFFENER INSTALLED IAW SRM 51-30-02 AND DRAWING 65-16328.
